

PSSDC

Public Sector Service Delivery Council

CPSSP

Conseil de la prestation des services du secteur public



DRAFT - V.2

PSSDC MEETING AGENDA

THURSDAY, OCTOBER 5TH, 2017 9:00 A.M. – 4:00 P.M. ADT

DELTA PRINCE EDWARD HOTEL

18 Queen Street, Charlottetown, PEI

MEETING ROOM: GRAY BALLROOM

Breakfast: 8:00 a.m. - 8:55 a.m. - Steeves McGee

#	TIME	PSSDC	OBJECTIVE	ACTION	LEADS
		PRIORITY /			
		TOPIC			
1	9:00 -	Administrative	Welcome		PSSDC Co-Chairs:
	9:15 a.m.	Matters			Natasha Clarke, NS
			Administrative Matters:		
	(15 min)		A) Approval of Record of Decision from February 23rd, 2017 in-	 For approval 	Catherine Adam,
			person meeting, Ottawa, ON (TAB 1A)		ESDC/Service
					Canada
			B) Acceptance of October 5th, 2017 Meeting Agenda (TAB 1B)	 For approval 	
				• For	Linda Maljan,
			C) PSSDC Financial Status Report (TAB 1C)	information	PSSDC Treasurer
2	9:15 –	Client Centric	Service Network Collaboration Working Group (TAB 2)		SNC Working Group
	9:45 a.m.	Services			Co-Chairs
			Objectives	• For	
	(30 min)		Objectives:	discussion /	Rob Horwood, NB



PSSDC
Public Sector Service Delivery Council

Conseil de la prestation des services du secteur public



			A) Discuss results of the pre-test of the Partnership Questionnaire with New Brunswick and Ontario and progress on the national launch and draft Partnerships Guide. B) Discuss and seek endorsement of next steps in the development and implementation of the Points of Service Geomapping Tool.		feedback	Annette Vermaeten, ESDC/SC Steve Burnett, ON
σ	9:45 – 12:00 p.m. (120 min) (Break 15 min)	Client Centric Services	WORKSHOP: Service Network Collaboration (TAB 3) "The Art of Possible" and Future Partnership Opportunities Objective: To better understand "the art of possible" and begin developing a framework that could be used to guide and inform future partnerships. It is critical to think expansively about current and future possibilities along a continuum of collaboration ranging from shared offices, one-counter services, bundled services and integrated digital services to help us better serve citizens in the future.	•	For information / discussion	Intro: Rob Horwood, NB Annette Vermaeten, ESDC/SC Presenters: ESDC Innovation Lab
	12:00 – 1:00 p.m.		LUNCH – Steeves McGee			
4	1:00 – 2:15 p.m. (75 min)	Data Analytics	PANEL PRESENTATION: Data Driven Intelligence (TAB 4) Objectives: A) Demonstrate the value of FPTM collaboration on data analytics to improve service delivery, enhance capacity, and create value for citizens. B) Identify jurisdictions that want to collaborate on data analytics projects. This session showcases three interjurisdictional data projects to	•	For information / discussion	Presenters: TBC – Government expert(s)



PSSDC
Public Sector Service Delivery Council

Conseil de la prestation des services du secteur public



			highlight the value of interjurisdictional collaboration on data analytics utilizing open data, cloud based synthetic data, and a case study to prevent long-term unemployment. This builds on work being done by FPT partners and the DDI Task Team. PSSDC members will be invited to support interjurisdictional collaboration on data analytics and to identify problems on which to base future projects.			
	2:15 – 2:30 p.m.		BREAK			
5.	2:30 – 3:00 p.m.	Client Centric Services	Service to Business Community of Practice (TAB 5) Objective: Discuss jurisdictions willing to endorse the Call to Action and move into the project development phase.	•	For discussion / next steps	S2B CoP Co-Chairs: Steve Burnett, ON Chris Laverdure, ISED
6	3:00 – 3:45 p.m. (45 min)	Jurisdictional Information Sharing	TO BE CONFIRMED (TAB 6) Objective: Opportunity for members to address a particular topic of interest i.e. Café style (TBC)			
7	3:45 – 4:00 p.m. (15 min)	Administrative Matters	Other Business: A) Jurisdictional Information Sharing (TABS 7A to 7T) B) PSSDC Action Items from previous meetings (TAB 8) C) PSSDC EVALUATION FORM – (TAB 9) D) Next in-person meeting of the PSSDC: February 22 nd , 2018, Toronto, ON	•	For information Please complete evaluation form	Co-Chairs
	4:00 p.m.		Adjournment of PSSDC Meeting			



PSSDC

Public Sector Service Delivery Council

CPSSP

Conseil de la prestation des services du secteur public



5:50 p	.m.	Delegates to meet in the lobby of the Delta Prince Edward Hotel	
		(short walk to venue)	

October 5th, 2017

OPTIONAL DINNER

6:30 - 9:00 p.m. ADT

Lobster on the Wharf Restaurant

Casual Attire

A dinner reservation has been made at the **Lobster on the Wharf Restaurant** (2 Prince Street) for 6:30 p.m. ADT. Should you wish to participate, please contact Stefania Silisteanu at stefania.silisteanu@iccs-isac.org so that you can be added to the reservation list. (Dinner costs are to be paid by each attendee.)